Blank Cover Image

Indiana University mathematics journal

資料種別:
雑誌
責任表示:
Indiana University. Dept. of Mathematics
言語:
英語; フランス語; ドイツ語; イタリア語
出版情報:
Bloomington, Ind. : Dept. of Mathematics, Indiana University
形態:
v. ; 26 cm
著者名:
Indiana University. Dept. of Mathematics <DA07945143>  
ISSN:
00222518  CiNiiarticles
巻次(年次):
Vol. 20, no. 1 (1970)-
継続前誌:
Journal of mathematics and mechanics <AA00247359>
書誌ID:
AA00672387
子書誌情報
Loading
所蔵情報
近くの請求記号の本を見る Loading virtual-shelf information
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

University of Michigan. Dept. of Mathematics

University of Michigan Press

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

茨城大学理学部数理科学科

Dept. of Mathematical Sciences, Faculty of Science, Ibaraki University

Osaka University. Dept. of Mathematics, 大阪市立大学数学科

Dept. of Mathematics, Osaka University

徳島大学, 徳島大学教育学部数学教室, 徳島大学工学部数学教室, 徳島大学教養部数学教室, 徳島大学総合科学部数理科学教室

Tokushima University

Dept. of Mathematics, Faculty of Science, Okayama University

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, Toyama University

Australian Mathematical Society

Australian Mathematical Society

京都大学

Kyoto University

Institut za matematiku (Novi Sad, Serbia)

Institute of Mathematics, Faculty of Science, University of Novi Sad